# SDR USAA040296

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 0032794
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN TO CORE DELAMINATED 1 INCH BY 5 INCH AREA, RT WING NR 4 SLAT OUTBOARD TRAILING EDGE.  INSTALLED REPAIR CORE AND TOP DOUBLER, SEALED DOUBLER PER SRM 51-70-10.  (M)
